Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/111601
Title: Exact solutions to the Navier–Stokes Equations Describing Stratified Fluid Flows
Authors: Burmasheva, N. V.
Prosviryakov, E. Yu.
Issue Date: 2021
Publisher: Samara State Technical University
Samara State Technical University
Citation: Burmasheva N. V. Exact solutions to the Navier–Stokes Equations Describing Stratified Fluid Flows / N. V. Burmasheva, E. Yu. Prosviryakov // Vestnik Samarskogo Gosudarstvennogo Tekhnicheskogo Universiteta, Seriya Fiziko-Matematicheskie Nauki. — 2021. — Vol. 25. — Iss. 3. — P. 491-507.
Abstract: The paper considers the necessity of constructing exact solutions to the equations of dynamics of a viscous fluid stratified in terms of several physical characteristics, with density and viscosity taken as an example. The application of the families of exact solutions constructed for stratified fluids to modeling various technological processes dealing with moving viscous fluid media is discussed. Based on Lin’s exact solutions, linear in some coordinates, a class of exact solutions to the Navier–Stokes equations is constructed for viscous multilayer media in a mass force field. The class is then extended to the case of the arbitrary relation of kinetic force fields to all three Cartesian coordinates and time. The issues of overdetermination and solvability of the reduced (based on the families under study) Navier–Stokes equation system supplemented by the incompressibility equation are discussed. The case of isobaric shearing flow outside the mass force field is considered in detail as an illustration. Three approaches to obtaining consistency conditions for the overdetermined reduced system of motion equations are discussed, and their interrelation is shown. © 2021 Samara State Technical University. All rights reserved.
Keywords: EXACT SOLUTION
MASS FORCE FIELD
NAVIER–STOKES EQUATIONS
OVERDETERMINED REDUCED SYSTEM
STRATIFIED FLUID
URI: http://hdl.handle.net/10995/111601
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85122432778
PURE ID: 28898658
ISSN: 1991-8615
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85122432778.pdf955,36 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.